MathSciNet Relay Station
MathSciNet bibliographic data
MR112842 (22 #3691) 02.00
Robinson, Julia The undecidability of algebraic rings and fields. Proc. Amer. Math. Soc. 10 1959 950–957.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement